Journal article icon

Journal article

SPECTRAL SETS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
94
Issue:
1
Pages:
101-114
Publication date:
1994-06-03
DOI:
ISSN:
0022-4049
URN:
uuid:c57ef3ff-ce7b-47f2-b2f2-77ad3627f822
Source identifiers:
11665
Local pid:
pubs:11665

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP